# SDR 07FDEA02552

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 65175551621
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUSELAGE UNDER REMOVED CENTER ENG SUPPORT EXT SKIN PANEL, TRIANGULAR RIB WEB IS CRACKED AT UPP IB CORNER ATTACHED TO OB SIDE OF VERT STAB SKIN BS 1360.  (MKD) REMOVED RIB ASSEMBLY, DISASSEMBLED, FABRICATED AND HEAT TREATED NEW WEB, DRILLED UP NEW WEB, ASSEMBLED RIB ASSEMBLY AND INSTALLED REF BAC DRAWING 65-17555 AND SRM 51-30-02.
